MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534700
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted advanix biliary was removed from a patient during an endoscopic retrograde cholangiopancreatography (ercp) in the common bile duct performed on (b)(6) 2019.The exact implant date was not reported.According to the complainant, on (b)(6) 2019 the patient felt uncomfortable and was admitted to the hospital.During the ercp procedure, the physician noted that the advanix biliary stent had migrated out of the bile duct and into the duodenum, where it subsequently caused a perforation in the duodenum near the ampulla.The patient was sent to surgery where the advanix biliary stent was removed and the perforation was closed up.Another stent was placed in the patient and the procedure was completed.The patient's condition is now reported to be stable.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8880652
Report Number3005099803-2019-03938
Device Sequence Number18892899
Product Code FGE
UDI-Device Identifier08714729787259
UDI-Public08714729787259
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534700
Device Catalogue Number3470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;